# SDR WX0A071389

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59174631
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FRAME CRACKED AT LEFT UPPER CORNER.
